MAUDE Adverse Event Report: COVIDIEN CONTAINER 18 GAL CHEMO W SLIDE; CONTAINER, SHARPS

COVIDIEN CONTAINER 18 GAL CHEMO W SLIDE; CONTAINER, SHARPS
Model Number 8939
Medical Device Problem Codes Defective Component (2292); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 09/20/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported that when they received the containers the lids would not slide and would not stay attached.

Brand Name
CONTAINER 18 GAL CHEMO W SLIDE
Common Device Name
CONTAINER, SHARPS
Manufacturer (Section D)
COVIDIEN
815 tek drive
crystal lake IL 60039 9002
MDR Report Key9109653
Report Number1424643-2019-00545
Device Sequence Number3108664
Product Code MMK
UDI-Device Identifier40884521022769
UDI-Public40884521022769
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8939
Device Catalogue Number8939
Device Lot Number19H00563
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/20/2019
Initial Report FDA Received Date09/24/2019
Patient Sequence Number1